MathSciNet Relay Station
MathSciNet bibliographic data
MR487048 03H15 (03F30)
McAloon, Kenneth Completeness theorems, incompleteness theorems and models of arithmetic. Trans. Amer. Math. Soc. 239 (1978), 253–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement